# SDR DALA2018011400237

- Difficulty date: January 12, 2018
- Submitted: January 14, 2018
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 56,287 hours, 25,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 17 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY AT SEAT 17 DEF BROKEN FROM SEAT, R AND R THE EMERGENCY LIGHT HOUSING.
